Issue
EPL
Volume 84, Number 5, December 2008
Article Number 58001
Number of page(s) 5
Section Interdisciplinary Physics and Related Areas of Science and Technology
DOI http://dx.doi.org/10.1209/0295-5075/84/58001
Published online 24 November 2008
EPL, 84 (2008) 58001
DOI: 10.1209/0295-5075/84/58001

Scaling of disordered recursive scale-free networks

Liang Tian and Da-Ning Shi

College of Science, Nanjing University of Aeronautics and Astronautics - Nanjing, 210016, PRC

tianliang@nuaa.edu.cn
shi@nuaa.edu.cn

received 3 May 2008; accepted in final form 21 October 2008; published December 2008
published online 24 November 2008

Abstract
In this paper, we present a solvable model of disordered recursive scale-free networks. The structure, fractality, and dimensionality are studied theoretically and numerically, which are shown to be totally different from those in ordered recursive networks. The transfinite fractal (transfractal) dimension, which is recently introduced to distinguish the structural differences between the networks with infinite dimension, exhibits an interesting scaling behavior. We also investigate the diffusion process on this family of networks, and it is found that the transfractal dimension can identify detailed scaling behavior of diffusion dynamics on transfractal networks.

PACS
89.75.Hc - Networks and genealogical trees.
87.23.Ge - Dynamics of social systems.
89.65.-s - Social and economic systems.

© EPLA 2008